MathSciNet Relay Station
MathSciNet bibliographic data
MR185650 60.75
Wong, Eugene; Zakai, Moshe The oscillation of stochastic integrals. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 4 1965 103–112 (1965).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement